# SDR USAA070477

- Difficulty date: June 22, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 50,460 hours, 50,460 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING RIB STA 135.5 AFT END JUST BEFORE REAR SPAR HAS CRACK.  REMOVED DAMAGE & INSTALLED REPAIR PER EA 98713, DEFECT SIZE:  .625 INCH.
